# SDR ASAA2015071812521

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 54,646 hours, 30,900 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Nav
- Part time: 46,458 hours, 26,953 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

V NAV LIGHT DOES NOT LIGHT UP.  ACFT GROUNDED. DFCS LIBRARY TEST NR 50 SHOWED ALL MCP SWITCH LIGHTS TO BE INOPERATIVE.  SUSPECT INTERNAL MCP FAULT.  R & R AND TESTED DFCS MODE CONTROL PANEL IAW MM 22-11-34-004-004, MM 22-11-34-404-003.  PERFORMED DFCS GROUP NR 10, CURRENT STATUS, NR 15, ALTITUDE ALERT AND NR 32, MCP LRU INTERFACE, TESTS IAW MM 22-11-34-745-001 AND HGS SENSOR TEST FOR FCC IAW HGS SMM 34-36-00.  ALL TESTS PASS.  ACFT REMAINS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD.
